# SDR DALA2023042403183

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38748
- Aircraft time: 23,398 hours, 13,033 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3957, CRACK SUPPORT CHANNEL LOCATED FLOOR STRUCTURE BS 540 LBL 3.0 AT CENTER WING BOX. CORRECTIVE ACTION: REPLACED SUPPORT CHANNEL LOCATED FLOOR STRUCTURE BS 540 LBL 3.0 AT CENTER WING BOX AS PER B737-900ER SRM 51-40-02-0G, B737-900ERSRM 51-10-02 ITEM 9 AND DWG 143A5240 REV-C RII INSPECTION COMPLETE. (LP 2732096)
